# SDR AALA202507212128

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 76,894 hours, 30,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Zone 800 Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR IS DIFFICULT TO ARM.  MAINTENANCE LUBRICATED AND ADJUSTED THE ARMING MECHANISM ON THE DOOR PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
